Paper Title:
Finite-Time H∞ Control of one Family of Fuzzy Discrete-Time System with Norm-Bounded Disturbance
  Abstract

This paper deals with finite-time control problem of a class of fuzzy discrete-time system with time-varying norm-bounded disturbance. Applying the Lyapunov function theory and matrix inequalities, a sufficient condition is obtained for robust finite-time stability and the fuzzy system satisfies a prescribed level for the effect of the disturbance input on the controlled output.

  Info
Periodical
Advanced Materials Research (Volumes 225-226)
Edited by
Helen Zhang, Gang Shen and David Jin
Pages
428-432
DOI
10.4028/www.scientific.net/AMR.225-226.428
Citation
C. X. Liu, Y. Q. Zhang, "Finite-Time H∞ Control of one Family of Fuzzy Discrete-Time System with Norm-Bounded Disturbance", Advanced Materials Research, Vols. 225-226, pp. 428-432, 2011
Online since
April 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Chong Li
Chapter 4: General Mechanical Engineering. Manufacturing and Technology
Abstract:The robust reliable control design problem of uncertain discrete-time control systems with multiple time-varying delays is addressed in this...
396
Authors: Grienggrai Rajchakit
Chapter 9: Information Technologies and Networks
Abstract:This paper deals with the problem of delay-dependent stability criterion of discrete-time recurrent neural networks with time-varying delays....
1045
Authors: Yi Min Li, Yuan Yuan Li
Chapter 3: Mechatronics, Control, Measurement and Monitoring. Technologies and Solutions
Abstract:This paper studies the stability analysis of discrete time-varying system with parameter uncertainties and disturbances. The system under...
668